Toward dependable networking: secure location and privacy at the link layer

Matos, Alfredo ; Aguiar, Rui L. ; Girão, João ; Armknecht, Frederik

Additional URL:
Document Type: Article
Year of publication: 2008
The title of a journal, publication series: IEEE Wireless Communications
Volume: 15
Issue number: 5
Page range: 30-36
Place of publication: New York, NY
Publishing house: IEEE
ISSN: 1536-1284
Publication language: English
Institution: School of Business Informatics and Mathematics > Kryptographie (Armknecht 2010-2017)
Subject: 004 Computer science, internet

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item